Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 18 found articles
 
 
  On the maximal smoothing effect for multidimensional scalar conservation laws
 
 
Title: On the maximal smoothing effect for multidimensional scalar conservation laws
Author: Castelli, Pierre
Junca, Stéphane
Appeared in: Nonlinear analysis. Series A, Theory and methods
Paging: Volume 155 (2017) nr. C pages 12 p.
Year: 2017
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands